It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=havinaroughtime]Ok let me go through my problem...I used to have no worries at all had a blast running through life drinking a lot having a good time. Then one day when I was 22 years old I had what I thought was a heart attack lasted for like 3 hours self induced from smoking weed..I guess it was a panic attack I had probably 5 of them in the following months and have had anxiety ever since. I really really think I have a brain tumor because it feels like my brain doesn't work or that I got dumber since then. But I don't get headaches or really never have other then the occasional hangover. Alright so I went on paxil and then lexapro...The only thing that changed is when I am on then I am not constantly checking my heart beat...So I am going to list my symptoms and please someone tell me if they have had any...

Constant Palpations or irregular heartbeat EVERYDAY!!!
I always wake up a few hours after falling asleep always!!!
I feel that I am certainly going to die soon somehow I have cancer or a brain tumor.
I feel like I have gotten ten times dumber since anxiety swear my brain just doesn't work anymore.
When i look outside it looks like I am looking at a picture like I am not really alive.
I constantly worry about my heart my brain my health.
My main concern is a my Brain it feels like it doesn't work I constantly feel when I am walking I am just going to fall over and die...Is it a tumor? someone please help me i can't go through life like this...Its been 3 years and hasn't gone away at all if anything its gotten worse![/QUOTE]

After years of drinking, pot smoking and getting away with it, now you are paying the price. I've heard alot of people just one day freak out from pot even if they didn't before, and it is well known that cognitive ability diminishs with pot over time.

Taking meds like lexapro and paxil, IMHO, only complicate the situation since they both are serotonin drugs.....serotonin is a powerful vasoconstrictor(will cause blood to have to pump harder thru vessels, raise blood pressure and cause palps) and also a precursor to adrenaline(which is something that aggravates existing anxiety). Also, insomnia and/or sleep disturbance are very common side effects of the SSRi's and also pot withdrawal.

Excess serotonin as a side effect of SSRi's can also cause depersonalization and derealization, both of which cause unreal feelings such as one not being attached to themselves or the world (aka brain fog).

I don't know. IMHO,it's time for you to get healthy, eat right, exercise and definately no chemicals like alcohol, caffiene, cigarettes and any drugs....that might eventually do the trick. Of course, no cold turkey off of any of those or more problems could arise. Take it easy.





All times are GMT -7. The time now is 03:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!